BibTeX record journals/tcs/KoF82

download as .bib file

@article{DBLP:journals/tcs/KoF82,
  author    = {Ker{-}I Ko and
               Harvey Friedman},
  title     = {Computational Complexity of Real Functions},
  journal   = {Theor. Comput. Sci.},
  volume    = {20},
  pages     = {323--352},
  year      = {1982},
  url       = {https://doi.org/10.1016/S0304-3975(82)80003-0},
  doi       = {10.1016/S0304-3975(82)80003-0},
  timestamp = {Wed, 17 Feb 2021 22:00:57 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/KoF82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics